American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yuri Bakhtin, Eric Cator and Konstantin Khanin. Space-time stationary solutions for the Burgers equation. J. Amer. Math. Soc. 27 (2014) 193-238.
Abstract, references, and article information
View Article: PDF

[2] Igor V. Evstigneev and Klaus Reiner Schenk-Hoppé. Stochastic equilibria in von Neumann--Gale dynamical systems. Trans. Amer. Math. Soc. 360 (2008) 3345-3364. MR 2379800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. P. Walkden. Invariance principles for iterated maps that contract on average. Trans. Amer. Math. Soc. 359 (2007) 1081-1097. MR 2262842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jérôme Buzzi. Absolutely continuous S.R.B. measures for random Lasota-Yorke maps. Trans. Amer. Math. Soc. 352 (2000) 3289-3303. MR 1707698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1